Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Search for largest polyhedra


Author: Donald W. Grace
Journal: Math. Comp. 17 (1963), 197-199
DOI: https://doi.org/10.1090/S0025-5718-63-99183-X
Corrigendum: Math. Comp. 17 (1963), 487-488.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya, ``Mathematics as a subject for learning plausible reasoning,'' The Mathematics Teacher, v. 52, 1959.
  • [2] Michael Goldberg, ``The isoperimetric problem for polyhedra,'' Tôhoku Mathematical Journal, v. 40, April 1935, p. 226-236.
  • [3] L. Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band LXV, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). MR 0057566


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-63-99183-X
Article copyright: © Copyright 1963 American Mathematical Society